# SDR WI5R201701170001

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N909EC
- Make and model: Cessna 525C
- Aircraft serial: 0028
- Engine: Wilint FJ44
- Engine time: 2,415 hours, 1,998 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 73029
- Part serial: HW32885
- Condition: Fractured
- Location: Engine
- Part time: 2,415 hours, 1,998 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS SQUAWKED FOR HIGH 1E N1 VIBRATION DURING POST CHECK 3 ON WING MAINTENANCE.  DISASSEMBLY REVEALED ONE LIBERATED 3RD STAGE BLADE ON THE IP ROTOR.
